Wednesday, May 19, 2010

Not, Why I do it, Wednesday

Ever taken Provera?

I just started taking it last night. I know that really shouldn't be long enough for me to feel something. But, medicine REALLY effects me. I don't know why. If I am going to have a side effect it will happen almost immediately! So, last night after my first dose I felt REALLY bad. I obviously have VERY low progesterone and had blood work done yesterday to verify that I STILL have low progesterone.

But, here's something I don't understand:
My doctor explained to me that you have 2 phases to your cycle.
You have the estrogen cycle and then if you don't get pregnant you have a progesterone cycle.
This is where I get confused. She also explained to me that when you are pregnant they WANT you to produce progesterone. So, how can taking it induce a period? But, I guess they know what they are doing! Also, the bottle says, "DO NOT TAKE IF YOU ARE PREGNANT" but the doctor told me that there is a possibility I will ovulate WHILE I take it and that's ok. If I get pregnant it won't hurt the baby???

Either way, I haven't had a cycle since March. I'm looking forward to having another cycle so that I can chart if things are working well. Lets just GET ON WITH IT!


Lori said...

I have taken Provera multiple times. I have never had many side affects on it. I usually start my cycle a few days after my last pill. I hope that the side affects go away!!

twondra said...

I hope it works for ya!!

Suzanne said...

Praying your body reacts well and that God gives you a healing touch.